# SDR UIEA2025042500571

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 56,154 hours, 10,068 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141U480011
- Part serial: TLS32997
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FRONT WINDSHIELD HAS INNER PANE CRACK.( REMOVED AND REPLACED L1 WINDSHIELD ASSY PER AMM 56-11-01/401 AND AIPC 56-11-01-02A ITEM 25. REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT PER AMM 30-41-01/401, APIC 30-41-01-01E ITEM 20. OPS CHECK NORMAL. )
